File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ruin theory in a hidden markov-modulated risk model

TitleRuin theory in a hidden markov-modulated risk model
Authors
KeywordsDirichlet problem
Filtering
Hidden Markovian regime-switching model
Innovations approach
Partial differential equation
Ruin probability
Issue Date2011
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.asp
Citation
Stochastic Models, 2011, v. 27 n. 3, p. 474-489 How to Cite?
AbstractWe discuss ruin theory when the insurance risk process is described by a hidden Markov, regime-switching diffusion process. The innovations approach to filtering theory is used to transform the partially observed modeling framework into one with complete observations. (Robust) filters for the hidden states of the chain are given. A partial differential equation for the ruin probability is derived in the filtered model. Copyright © 2011 Taylor &Francis Group, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/159898
ISSN
2015 Impact Factor: 0.36
2015 SCImago Journal Rankings: 0.434
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorElliott, RJen_HK
dc.contributor.authorSiu, TKen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2012-08-16T05:59:08Z-
dc.date.available2012-08-16T05:59:08Z-
dc.date.issued2011en_HK
dc.identifier.citationStochastic Models, 2011, v. 27 n. 3, p. 474-489en_HK
dc.identifier.issn1532-6349en_HK
dc.identifier.urihttp://hdl.handle.net/10722/159898-
dc.description.abstractWe discuss ruin theory when the insurance risk process is described by a hidden Markov, regime-switching diffusion process. The innovations approach to filtering theory is used to transform the partially observed modeling framework into one with complete observations. (Robust) filters for the hidden states of the chain are given. A partial differential equation for the ruin probability is derived in the filtered model. Copyright © 2011 Taylor &Francis Group, LLC.en_HK
dc.languageengen_US
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.aspen_HK
dc.relation.ispartofStochastic Modelsen_HK
dc.subjectDirichlet problemen_HK
dc.subjectFilteringen_HK
dc.subjectHidden Markovian regime-switching modelen_HK
dc.subjectInnovations approachen_HK
dc.subjectPartial differential equationen_HK
dc.subjectRuin probabilityen_HK
dc.titleRuin theory in a hidden markov-modulated risk modelen_HK
dc.typeArticleen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/15326349.2011.593408en_HK
dc.identifier.scopuseid_2-s2.0-80051543466en_HK
dc.identifier.hkuros202432en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80051543466&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume27en_HK
dc.identifier.issue3en_HK
dc.identifier.spage474en_HK
dc.identifier.epage489en_HK
dc.identifier.isiWOS:000299783500005-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridElliott, RJ=7402639776en_HK
dc.identifier.scopusauthoridSiu, TK=8655758200en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats